# SDR REXA2015042200435

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100 LEFT FWD CORE COWL UPPER BLOW OFF DOOR LATCH PLATE IS WORN.  R & R FWD CORE COWL UPPER BLOW OFF DOOR LATCH PLATE IAW SRM 51-42-13 & SRM 51-42-06.
